Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Jrinker

Thin skin after accutane? feeling desperate

I need some serious help with this, ever since I stopped accutane about 3-4 months after my skin became so thin, it literally rips if i put my hands into my pockets, or if I bump into a table or door etc. stuff that previously would have never left a mark. I have cuts all over both of my hands and now scarring from the cuts and scrapes. I don't know what to do, I read that sometimes it takes 6 months for skin to get back to normal but it's been well over 6 months closing in on a year.

I've tried putting hand cream on everyday twice a day, i've tried shea butter, coconut oil, aloe vera, some name brands of cream such as keefers, aveeno, aquaphor, etc. and nothing seems to help.. what can I do??

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×